# SDR 06FDEA03712

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lws 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ON L/E DROP FOUND 1 CRACK .050" LONG ON SKIN UPPER SURFACE AT STA XW  320 AFTER REMOVE PLATE ( REMOVED PART AND SEE NRC N00169 ).  SKIN REPAIRED WITH DOUBLER IAW SRM 57-10-00 FIG 55 SHT 1 AND 2 VOL 1.  SEE DETAILED PARTS TRAVELER N01887/ F171887.
